# SDR AALA202008039002

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: A5227022520000
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R1 DOOR STOPS WORN (4 FORWARD, 2 AFT).  REMOVED AND REPLACED 6 EACH DOOR STOPS (4 FORWARD, 2 AFT) ON R1 DOOR PER AMM TASK 52-11-31-400-002-A.
